Conditions for the equality of the inductive dimensions
Portugaliae mathematica, Tome 24 (1965) no. 1, pp. 21-30
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1965__24_1_114936,
author = {McAuley, Louis F.},
title = {Conditions for the equality of the inductive dimensions},
journal = {Portugaliae mathematica},
pages = {21--30},
year = {1965},
volume = {24},
number = {1},
mrnumber = {0195058},
zbl = {0136.19903},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1965__24_1_114936/}
}
McAuley, Louis F. Conditions for the equality of the inductive dimensions. Portugaliae mathematica, Tome 24 (1965) no. 1, pp. 21-30. http://geodesic.mathdoc.fr/item/PORMA_1965__24_1_114936/